MathSciNet Relay Station
MathSciNet bibliographic data
MR1417190 34G10 (34A09 35J10 47D06 47N20)
Thaller, B.; Thaller, S. Factorization of degenerate Cauchy problems: the linear case. J. Operator Theory 36 (1996), no. 1, 121–146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement